# SDR GAIA00589

- Difficulty date: September 23, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Part number: 1014A
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 3725 - MEM-ATL - THE APU FIRE WARNING CAME ON APPROACH TO ATL.  DISCHARGED THE APU IRE BOTTLE, CONTINUED APPROACH, AND LANDED AT ATL WITHOUT ANY FURTHER DIFFICULTIES.  DEFERRED APU IAW KHA B727 MEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE DMI WAS CLEARED LATER BY REPLACING THE APU FIRE WARNING POWER SUPPLY.  SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
